hi there. I am a 23 year old female who for the last 2 years has had constant gyno problems including VERY excessive discharge(can feel it coming out of me and soaks my underwear- very thick like hair conditioner) and a recurring fissure in the perianal region just above the anus. I haave been to multiple doctors/gynos and sexual health clinic, all tests for bacteria, yeast, fungus, herpes, clamydia, gonorrhea etc have come back negative. I also had a vervical biopsy and ultrasound which have come back normal. I am getting a mirena inserted next week as advised by my gyno to help with the discharge, and after that my only option is surgery to reduce the muscous secreting glands on the cervix. I am in a constant state of anxiety over this as im am petrified of having herpes because of the fissures. I do not feel as though i am constipated but they come almost immediately after bowel movements. My last sexual encounter was over 3 months ago an i waited 3 months to get a type specific blood test and was negative. PLEASE HELP
Sorry to read of you problem. Excessive discharge, Leukorrhea, can be challenging to treat. Hormone therapy, Birth Control Pills, IUD, etc, may be helpful or may make it worse. You usually have to try them and see what happens. Some doctors have resorted to cyro or laser of the cervix when nothing else works, however this treatment can damage your cervix with regards to childbearing. I would agree with your doctors plan of trying a medicated IUD to see if this helps.
The fissure you describe is also a challenging problem. We most often treat the area with steroid in an attempt to decrease the inflammation and promote healing. If the condition persist, a surgical procedure that removes the fissure and advances a small amount of the vaginal mucosa can be done to treat the issue.
I would also suggest that you seek counseling regarding you anxiety and fears of contracting herpes. Some studies have suggested that anxiety can contribute to pain in the vulva area.
Thanks you for your questions. J. Kyle Mathews, MD
doctor prescribed steroid ointment for fissures which i dont understand as i thought it thins the skin even more? The sexual health doctor did say that it could be from the constant mositure from the discharge, but im just so sick of living with these symptoms. Can anyone offer advice on cream/ointment to help the area heal. The gyno said there was some thickened skin around the area, Im so sick of being at the doctors all the time to no avail. Can anyone help me????
Hi doctor Kyle. Thankyou so much for replying.yes doctors all agree that its super excessive and have suggested the surgery. I have decided to see a dermatologist about the skin issue and perhaps get a biopsy done on the area to see if they can figure out what's causing it..such as skin conditions. It is very frustrating that.surgeries seem to be my only options left as I do not have health insurance and no one can even tell me why these symptoms are.happening. Would you have any ideas besides everything that has already been done? The discharge is so much that when I go to the toilet about a tablespoon comes out and sinks to.the bottom of the.toilet.. So scary and gross
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.